# SDR SIMA982841

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232AE
- Make and model: Saab 340B
- Aircraft serial: 340B232
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3232 - UNSAFE GEAR INDICATION ON ALL THREE GEAR.  RESET CIRCUIT BREAKERS, RECYCLED GEAR, ALL THREE STILL UNSAFE.  BULBS TEST OK.  INTRANSIT LIGHTS WORKS OK.  PULLED EMERGENCY EXTENSION HANDLE, THEN GEAR INDICATED SAFE.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE AND OPERATIONAL CHECKED WITH NO DEFECTS NOTED.  INSTALLED NEW EXPLOSIVE BOLTS AND RESET EMERGENCY HANDLE.  AIRCRAFT RETURNED TO SERVICE.  (M)
